# SDR 7C7A2023111900060

- Difficulty date: November 19, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 57,942 hours, 63,902 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD MAIN GEAR DOOR LINKAGE NOT CONNECTED TO DOOR.
